Coronary artery spasm induced by intravenous epinephrine overdose.

@article{Karch1989CoronaryAS,
  title={Coronary artery spasm induced by intravenous epinephrine overdose.},
  author={Steven B. Karch},
  journal={The American journal of emergency medicine},
  year={1989},
  volume={7 5},
  pages={485-8}
}
  • Steven B. Karch
  • Published 1989 in The American journal of emergency medicine
A 27-year-old man was accidentally given 2 mg intravenous epinephrine instead of 2 mg naloxone. He immediately developed chest pain, nausea, and diaphoresis. An ECG taken shortly after the epinephrine administration showed widespread ischemia. Forty-five minutes later the tracing still showed an early repolarization pattern, but ST elevation was less marked and the patient was asymptomatic. Serum potassium was 3.2 mEq/L and serum catecholamines, drawn approximately 20 minutes after the… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

Similar Papers

Loading similar papers…